# SDR 2003UALA00130

- Difficulty date: January 29, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 30,481 hours, 10,790 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FRAME SECTIONS AT FRAME 60 ON STRINGER 40 LT & STRINGER 41 LT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR ON FRAME.
